DOI QR코드

DOI QR Code

ON THE γ-TH HYPER-KLOOSTERMAN SUMS AND A PROBLEM OF D. H. LEHMER

  • Tianping, Zhang ;
  • Xifeng, Xue
  • Published : 2009.07.01

Abstract

For any integer k $\geq$ 2, let P(c, k + 1;q) be the number of all k+1-tuples with positive integer coordinates ($a_1,a_2,...,a_{k+1}$) such that $1{\leq}a_i{\leq}q$, ($a_i,q$) = 1, $a_1a_2...a_{k+1}{\equiv}$ c (mod q) and 2 $\nmid$ ($a_1+a_2+...+a_{k+1}$), and E(c, k+1; q) = P(c, k+1;q) - $\frac{{\phi}^k(q)}{2}$. The main purpose of this paper is using the properties of Gauss sums, primitive characters and the mean value theorems of Dirichlet L-functions to study the hybrid mean value of the r-th hyper-Kloosterman sums Kl(h,k+1,r;q) and E(c,k+1;q), and give an interesting mean value formula.⠍瘀܀㔷㠮㐵㬗L楦攠獣楥湣敳…⁢楯汯杹

Keywords

r-th hyper-Kloosterman sums;hybrid mean value

References

  1. D. Bump, W. Duke, J. Hoffstein, and H. Iwaniec, An estimate for the Hecke eigenvalues of Maass forms, Internat. Math. Res. Notices (1992), no. 4, 75–81 https://doi.org/10.1155/S1073792892000084
  2. R. K. Guy, Unsolved Problems in Number Theory, Second edition. Problem Books in Mathematics. Unsolved Problems in Intuitive Mathematics, I. Springer-Verlag, New York, 1994
  3. N. V. Kuznetsov, The Petersson conjecture for cusp forms of weight zero and the Linnik conjecture. Sums of Kloosterman sums, Mat. Sb. (N.S.) 111(153) (1980), no. 3, 334–383, 479
  4. H. Liu, On a problem of D. H. Lehmer and hyper-Kloosterman sums, Adv. Math. (China) 36 (2007), no. 2, 245–252
  5. W. Luo, Z. Rudnick, and P. Sarnak, On Selberg's eigenvalue conjecture, Geom. Funct. Anal. 5 (1995), no. 2, 387–401 https://doi.org/10.1007/BF01895672
  6. L. J. Mordell, On a special polynomial congruence and exponential sum, Calcutta Math. Soc. Golden Jubilee Commemoration Vol. pp. 29–32 Calcutta Math. Soc., Calcutta, 1963
  7. S. J. Patterson, The asymptotic distribution of exponential sums. I, Experiment. Math. 12 (2003), no. 2, 135–153 https://doi.org/10.1080/10586458.2003.10504489
  8. A. Selberg, On the estimation of Fourier coefficients of modular forms, Proc. Sympos. Pure Math., Vol. VIII pp. 1–15 Amer. Math. Soc., Providence, R.I., 1965
  9. R. A. Smith, On n-dimensional Kloosterman sums, J. Number Theory 11 (1979), no. 3 S. Chowla Anniversary Issue, 324–343 https://doi.org/10.1016/0022-314X(79)90006-4
  10. F. Takeo, On Kronecker's limit formula for Dirichlet series with periodic coefficients, Acta Arith. 55 (1990), no. 1, 59–73 https://doi.org/10.4064/aa-55-1-59-73
  11. Y. Ye, Estimation of exponential sums of polynomials of higher degrees. II, Acta Arith. 93 (2000), no. 3, 221–235
  12. T. Zhang and W. Zhang, On the r-th hyper-Kloosterman sums and its hybrid mean value, J. Korean Math. Soc. 43 (2006), no. 6, 1199–1217 https://doi.org/10.4134/JKMS.2006.43.6.1199
  13. W. Zhang, A problem of D. H. Lehmer and its generalization. II, Compositio Math. 91 (1994), no. 1, 47–56
  14. W. Zhang, On a Cochrane sum and its hybrid mean value formula, J. Math. Anal. Appl. 267 (2002), no. 1, 89–96 https://doi.org/10.1006/jmaa.2001.7752
  15. W. Zhang, On the difference between an integer and its inverse modulo n. II, Sci. China Ser. A 46 (2003), no. 2, 229–238 https://doi.org/10.1360/03ys9024
  16. W. Zhang, On a problem of D. H. Lehmer and Kloosterman sums, Monatsh. Math. 139 (2003), no. 3, 247–257 https://doi.org/10.1007/s00605-002-0529-5
  17. W. Zhang, Y. Yi, and X. He, On the 2k-th power mean of Dirichlet L-functions with the wei ght of general Kloosterman sums, J. Number Theory 84 (2000), no. 2, 199–213 https://doi.org/10.1006/jnth.2000.2515
  18. D. Goldfeld and P. Sarnak, Sums of Kloosterman sums, Invent. Math. 71 (1983), no. 2, 243–250 https://doi.org/10.1007/BF01389098
  19. J. V. Linnik, Additive problems and eigenvalues of the modular operators, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) pp. 270–284 Inst. Mittag-Leffler, Djursholm, 1963
  20. C. Pan and C. Pan, Goldbach Conjecture, Science Press, Beijing, 1992
  21. W. Zhang, On the difference between an integer and its inverse modulo n, J. Number Theory 52 (1995), no. 1, 1–6 https://doi.org/10.1006/jnth.1995.1050
  22. W. Zhang, A problem of D. H. Lehmer and its mean square value formula, Japan. J. Math. (N.S.) 29 (2003), no. 1, 109–116 https://doi.org/10.4099/math1924.29.109

Cited by

  1. Modular hyperbolas vol.7, pp.2, 2012, https://doi.org/10.1007/s11537-012-1140-8